# SDR AWXA0001812

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-231
- Aircraft serial: 584
- Aircraft time: 20,992 hours, 8,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53230349200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT LAP JOINT (APPROX FR 28) BELOW AFT EDGE OF C1 DOOR CUTOUT.  EVIDENCE OF PRESSURE LEAK.  REPAIRED IAW SRM 53-00-11 PARA 4E FIG 211.
